Research

On the box dimensions of graphs of typical continuous functions


Reference:

Hyde, J., Laschos, V., Olsen, L., Petrykiewicz, I. and Shaw, A., 2012. On the box dimensions of graphs of typical continuous functions. Journal of Mathematical Analysis and Applications, 391 (2), pp. 567-581.

Related documents:

[img]
Preview
PDF (Laschos_JMAA_2012_391_2_567.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (2062kB) | Preview

    Official URL:

    http://dx.doi.org/10.1016/j.jmaa.2012.02.044

    Details

    Item Type Articles
    CreatorsHyde, J., Laschos, V., Olsen, L., Petrykiewicz, I. and Shaw, A.
    DOI10.1016/j.jmaa.2012.02.044
    Uncontrolled Keywordscontinuous function, box dimension, baire category
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementLaschos_JMAA_2012_391_2_567.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, vol 391, issue 2, 2012, DOI: 10.1016/j.jmaa.2012.02.044
    RefereedYes
    StatusPublished
    ID Code29397

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...